Go to your doctors and get some tablets for Virtigo, cause once you get it , in can last for a week or so, had it been there and don't fancy it again, must pop up and get mine as i'm off crusing two weeks tomorrow .
I think that the person you ought to ask is your G.P. This sounds like a medical condition which might be ok or it may have further ramifications. Seriously I would get it checked....Alternatively take more water with it....Neil Dow.
Hi now this isn't in any way advice from anyone with medical knowledge but my mother suffers from tinitis and can lose her balance now and again which can lead to full vertigo she takes a tablet call stemital(probable not spelt right but thats how it sounds)ask your local pharmacist they should be able to help without you needing to go to your doctor.again if you know of any herbalist they might also be able to help.hope you get sorted as vertigo is really unpleasent i have only suffered a mild attack a few years ago and it is really really frightening.good luck.